Alert archive / Florida / Red Flag Warnings in 2008

Red Flag Warning 12, NWS Miami, FL

March 8, 2008

NWS Miami, FL issued this red flag warning at Mar 8, 2008, 2:33 PM EST. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 8, 2008, 2:33 PM EST (19:33 UTC)
Expired
Mar 8, 2008, 5:00 PM EST
In force
2 hr
Issued by
NWS Miami, FL

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KMFL 081933
RFWMFL

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIAMI FL
233 PM EST SAT MAR 8 2008

...RED FLAG WARNING FOR GLADES AND HENDRY COUNTIES UNTIL 5 PM...
...FIRE WEATHER WATCH IN EFFECT FOR GLADES, HENDRY AND COLLIER
COUNTIES SUNDAY AFTERNOON...
 

FLZ063-066-090345-
/O.NEW.KMFL.FW.W.0012.080308T1933Z-080308T2200Z/
/O.NEW.KMFL.FW.A.0009.080309T1700Z-080309T2200Z/
GLADES-HENDRY-
233 PM EST SAT MAR 8 2008

...RED FLAG WARNING IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...
...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. A
FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH
IS IN EFFECT SUNDAY AFTERNOON. 
 
RELATIVE HUMIDITIES HAVE DROPPED BELOW 35 PERCENT ACROSS GLADES
AND HENDRY COUNTIES. IN ADDITION, THE 20 FOOT WINDS ARE GREATER
THAN 15 MPH SO THIS COMBINED WITH THE LOW HUMIDITIES HAS RESULTED
IN RED FLAG CONDITIONS.

IN ADDITION, DRY WEATHER CONDITIONS WILL CONTINUE ON SUNDAY WHICH
WILL ALLOW RELATIVE HUMIDITIES DROPPING BELOW 35 PERCENT DURING
THE AFTERNOON. AS THE SURFACE HIGH PRESSURE RIDGE SHIFTS EAST INTO
THE ATLANTIC BY EARLY SUNDAY, WINDS WILL BECOME NORTHEAST AND
DIMINISH IN SPEED. SOME MODIFICATION IN THE AIRMASS IS EXPECTED
WITH HIGHER LOW LEVEL MOISTURE CONTENT BUT AT THE SAME TIME
AFTERNOON TEMPERATURES ARE ALSO ANTICIPATED TO WARM FROM TODAY.
THIS MAY RESULT IN RELATIVE HUMIDITIES DROPPING BELOW 35 PERCENT
FOR SEVERAL HOURS SUNDAY AFTERNOON ACROSS GLADES AND HENDRY COUNTIES.
THIS SITUATION WILL BE MONITORED CLOSELY AND A RED FLAG WARNING
MAY BE ISSUED LATER TONIGHT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FLZ069-070-090345-
/O.NEW.KMFL.FW.A.0009.080309T1700Z-080309T2200Z/
COASTAL COLLIER-INLAND COLLIER-
233 PM EST SAT MAR 8 2008

...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT SUNDAY AFTERNOON. 

DRY WEATHER CONDITIONS WILL CONTINUE ON SUNDAY WHICH WILL ALLOW
RELATIVE HUMIDITIES DROPPING BELOW 35 PERCENT DURING THE
AFTERNOON. AS THE SURFACE HIGH PRESSURE RIDGE SHIFTS EAST INTO THE
ATLANTIC BY EARLY SUNDAY, WINDS WILL BECOME NORTHEAST AND DIMINISH
IN SPEED. SOME MODIFICATION IN THE AIRMASS IS EXPECTED WITH HIGHER
LOW LEVEL MOISTURE CONTENT BUT AT THE SAME TIME AFTERNOON
TEMPERATURES ARE ALSO ANTICIPATED TO WARM FROM TODAY. THIS MAY
RESULT IN RELATIVE HUMIDITIES DROPPING BELOW 35 PERCENT FOR
SEVERAL HOURS SUNDAY AFTERNOON ACROSS GLADES, HENDRY AND COLLIER
COUNTIES. THIS SITUATION WILL BE MONITORED CLOSELY AND A RED FLAG
WARNING MAY BE ISSUED LATER TONIGHT.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$
2 follow-up statements
000 
WWUS82 KMFL 082033 AAA
RFWMFL

RED FLAG WARNING...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
333 PM EST SAT MAR 8 2008

...RED FLAG WARNING FOR GLADES, HENDRY AND EASTERN COLLIER
COUNTIES UNTIL 5 PM...
...FIRE WEATHER WATCH IN EFFECT FOR GLADES...HENDRY AND COLLIER
COUNTIES SUNDAY AFTERNOON...

FLZ070-082300-
/O.EXA.KMFL.FW.W.0012.000000T0000Z-080308T2200Z/
/O.CON.KMFL.FW.A.0009.080309T1700Z-080309T2200Z/
INLAND COLLIER-
333 PM EST SAT MAR 8 2008

...RED FLAG WARNING IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. A
FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON. 

RELATIVE HUMIDITIES HAVE DROPPED BELOW 35 PERCENT ACROSS NORTHERN
PARTS OF EASTERN COLLIER COUNTY. IN ADDITION...THE 20 FOOT WINDS
ARE GREATER THAN 15 MPH SO THIS COMBINED WITH THE LOW HUMIDITIES
HAS RESULTED IN RED FLAG CONDITIONS.

DRY WEATHER CONDITIONS WILL CONTINUE ON SUNDAY WHICH WILL ALLOW
RELATIVE HUMIDITIES DROPPING BELOW 35 PERCENT DURING THE
AFTERNOON. AS THE SURFACE HIGH PRESSURE RIDGE SHIFTS EAST INTO
THE ATLANTIC BY EARLY SUNDAY...WINDS WILL BECOME NORTHEAST AND
DIMINISH IN SPEED. SOME MODIFICATION IN THE AIRMASS IS EXPECTED
WITH HIGHER LOW LEVEL MOISTURE CONTENT BUT AT THE SAME TIME
AFTERNOON TEMPERATURES ARE ALSO ANTICIPATED TO WARM FROM TODAY.
THIS MAY RESULT IN RELATIVE HUMIDITIES DROPPING BELOW 35 PERCENT
FOR SEVERAL HOURS SUNDAY AFTERNOON ACROSS GLADES...HENDRY AND
COLLIER COUNTIES. THIS SITUATION WILL BE MONITORED CLOSELY AND A
RED FLAG WARNING MAY BE ISSUED LATER TONIGHT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FLZ063-066-082300-
/O.CON.KMFL.FW.W.0012.000000T0000Z-080308T2200Z/
/O.CON.KMFL.FW.A.0009.080309T1700Z-080309T2200Z/
GLADES-HENDRY-
333 PM EST SAT MAR 8 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY
AFTERNOON. 

RELATIVE HUMIDITIES HAVE DROPPED NEAR OR JUST BELOW 35 PERCENT
ACROSS GLADES AND HENDRY COUNTIES. IN ADDITION...THE 20 FOOT WINDS
ARE GREATER THAN 15 MPH SO THIS COMBINED WITH THE LOW HUMIDITIES
HAS RESULTED IN RED FLAG CONDITIONS.

IN ADDITION... DRY WEATHER CONDITIONS WILL CONTINUE ON SUNDAY
WHICH WILL ALLOW RELATIVE HUMIDITIES DROPPING BELOW 35 PERCENT
DURING THE AFTERNOON. AS THE SURFACE HIGH PRESSURE RIDGE SHIFTS
EAST INTO THE ATLANTIC BY EARLY SUNDAY... WINDS WILL BECOME
NORTHEAST AND DIMINISH IN SPEED. SOME MODIFICATION IN THE AIRMASS
IS EXPECTED WITH HIGHER LOW LEVEL MOISTURE CONTENT BUT AT THE
SAME TIME AFTERNOON TEMPERATURES ARE ALSO ANTICIPATED TO WARM
FROM TODAY. THIS MAY RESULT IN RELATIVE HUMIDITIES DROPPING BELOW
35 PERCENT FOR SEVERAL HOURS SUNDAY AFTERNOON ACROSS GLADES AND
HENDRY COUNTIES. THIS SITUATION WILL BE MONITORED CLOSELY AND A
RED FLAG WARNING MAY BE ISSUED LATER TONIGHT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FLZ069-082300-
/O.CON.KMFL.FW.A.0009.080309T1700Z-080309T2200Z/
COASTAL COLLIER-
333 PM EST SAT MAR 8 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT SUNDAY AFTERNOON.

DRY WEATHER CONDITIONS WILL CONTINUE ON SUNDAY WHICH WILL ALLOW
RELATIVE HUMIDITIES DROPPING BELOW 35 PERCENT DURING THE
AFTERNOON. AS THE SURFACE HIGH PRESSURE RIDGE SHIFTS EAST INTO
THE ATLANTIC BY EARLY SUNDAY... WINDS WILL BECOME NORTHEAST AND
DIMINISH IN SPEED. SOME MODIFICATION IN THE AIRMASS IS EXPECTED
WITH HIGHER LOW LEVEL MOISTURE CONTENT BUT AT THE SAME TIME
AFTERNOON TEMPERATURES ARE ALSO ANTICIPATED TO WARM FROM TODAY.
THIS MAY RESULT IN RELATIVE HUMIDITIES DROPPING BELOW 35 PERCENT
FOR SEVERAL HOURS SUNDAY AFTERNOON ACROSS GLADES... HENDRY AND
COLLIER COUNTIES. THIS SITUATION WILL BE MONITORED CLOSELY AND A
RED FLAG WARNING MAY BE ISSUED LATER TONIGHT.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$
000 
WWUS82 KMFL 082210 AAA
RFWMFL

RED FLAG WARNING...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
510 PM EST SAT MAR 8 2008

...RED FLAG WARNING FOR GLADES...HENDRY AND EASTERN COLLIER
COUNTIES HAS EXPIRED... 
...FIRE WEATHER WATCH IN EFFECT FOR GLADES...HENDRY AND COLLIER
COUNTIES SUNDAY AFTERNOON...

FLZ063-066-070-091100-
/O.EXP.KMFL.FW.W.0012.000000T0000Z-080308T2200Z/
/O.CON.KMFL.FW.A.0009.080309T1700Z-080309T2200Z/
GLADES-HENDRY-INLAND COLLIER-
510 PM EST SAT MAR 8 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON...
...RED FLAG WARNING HAS EXPIRED...

THE RELATIVE HUMIDITIES HAVE EITHER CLIMBED ABOVE 35 PERCENT OR
THE 20 FOOT WIND SPEEDS ARE BELOW 15 MPH THEREFORE THE RED FLAG
WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN
EFFECT SUNDAY AFTERNOON.

DRY WEATHER CONDITIONS WILL CONTINUE ON SUNDAY WHICH WILL ALLOW
RELATIVE HUMIDITIES DROPPING BELOW 35 PERCENT DURING THE AFTERNOON.
AS THE SURFACE HIGH PRESSURE RIDGE SHIFTS EAST INTO THE ATLANTIC
BY EARLY SUNDAY... WINDS WILL BECOME NORTHEAST AND DIMINISH IN
SPEED. SOME MODIFICATION IN THE AIRMASS IS EXPECTED WITH HIGHER
LOW LEVEL MOISTURE CONTENT BUT AT THE SAME TIME AFTERNOON
TEMPERATURES ARE ALSO ANTICIPATED TO WARM FROM TODAY. THIS MAY
RESULT IN RELATIVE HUMIDITIES DROPPING BELOW 35 PERCENT FOR
SEVERAL HOURS SUNDAY AFTERNOON ACROSS GLADES AND HENDRY COUNTIES.
THIS SITUATION WILL BE MONITORED CLOSELY AND A RED FLAG WARNING
MAY BE ISSUED LATER TONIGHT.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FLZ069-091100-
/O.CON.KMFL.FW.A.0009.080309T1700Z-080309T2200Z/
COASTAL COLLIER-
510 PM EST SAT MAR 8 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON...

DRY WEATHER CONDITIONS WILL CONTINUE ON SUNDAY WHICH WILL ALLOW
RELATIVE HUMIDITIES DROPPING BELOW 35 PERCENT DURING THE
AFTERNOON. AS THE SURFACE HIGH PRESSURE RIDGE SHIFTS EAST INTO THE
ATLANTIC BY EARLY SUNDAY... WINDS WILL BECOME NORTHEAST AND
DIMINISH IN SPEED. SOME MODIFICATION IN THE AIRMASS IS EXPECTED
WITH HIGHER LOW LEVEL MOISTURE CONTENT BUT AT THE SAME TIME
AFTERNOON TEMPERATURES ARE ALSO ANTICIPATED TO WARM FROM TODAY.
THIS MAY RESULT IN RELATIVE HUMIDITIES DROPPING BELOW 35 PERCENT
FOR SEVERAL HOURS SUNDAY AFTERNOON ACROSS GLADES... HENDRY AND
COLLIER COUNTIES. THIS SITUATION WILL BE MONITORED CLOSELY AND A
RED FLAG WARNING MAY BE ISSUED LATER TONIGHT.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Mar 8, 1:58 PM EST, 35 minutes earlier.

Area forecast discussion, Mar 8, 1:58 PM EST, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
158 PM EST SAT MAR 8 2008

...COLD TEMPERATURES TO AFFECT SOUTH FLORIDA TONIGHT...

.DISCUSSION...
WINDS THIS AFTERNOON OVER SOUTH FLORIDA HAVE BEEN 20 TO 25 MPH
WITH GUSTS TO 35 MPH. THE WINDS SHOULD SLOWLY DECREASE THROUGH THE
AFTERNOON INTO THE EVENING HOURS...AS HIGH PRESSURE OVER THE
CENTRAL GULF COAST STATES MOVES EAST INTO THE FLORIDA PANHANDLE.
SO WILL CONTINUE WITH THE WIND ADVISORY FOR ALL OF SOUTH FLORIDA
UNTIL 4 PM EST THIS AFTERNOON.

HIGH PRESSURE WILL THEN CONTINUE TO MOVE THROUGH NORTH FLORIDA
TONIGHT ALLOWING FOR THE WINDS OVER THE INTERIOR AREAS TO DECOUPLE
TO LESS THAN 5 MPH...WHILE THE METRO AREAS WILL FALL TO 5 TO 10
MPH EXCEPT ALONG THE COAST WHERE THEY WILL FALL TO 10 TO 15 MPH.
THE SKIES WILL ALSO BE MOSTLY CLEAR TONIGHT. SO LOW TEMPS TONIGHT
SHOULD BE ABLE TO FALL INTO THE 40S TO AROUND 50 ALONG THE METRO
AREAS OF SOUTH FLORIDA...AND UPPER 30S OVER THE INTERIOR AREAS
AWAY FROM LAKE OKEECHOBEE. THE ONLY EXCEPTION TO THIS IS THAT THE
NORTHWEST INTERIOR AREAS COULD FALL INTO THE MID 30S WHICH WILL BE
CLOSE TO THE RECORD LOWS FOR TONIGHT WHICH ARE:

		FORECAST LOWS		RECORD LOWS

IMMOKOLEE 	     38			 35 - 1971
MOORE HAVEN 	     38			 37 - 1996
LA BELLE 	     35		         30 - 1971
CLEWISTON 	     44		         40 - 1971

SO WILL MENTION NEAR RECORD LOWS FOR TONIGHT FOR THE NORTHWEST
INTERIOR AREAS IN THE ZONES. THIS AREA COULD ALSO SEE AREAS OF
FROST AWAY FROM THE LAKE. SO WILL ALSO ISSUE A FROST ADVISORY FOR
THIS SAME AREA FOR LATE TONIGHT. WILL ALSO CONTINUE TO MONITOR THE
TEMPS CLOSELY THIS EVENING OVER THE NORTHWEST INTERIOR AREAS TO
MAKE SURE THAT THEY DO NOT APPROACH THE FREEZING CONDITIONS.

THE HIGH WILL THEN CONTINUE TO MOVE EAST INTO THE WESTERN ATLANTIC
WATERS ON SUNDAY INTO EARLY NEXT WEEK...AS LOW PRESSURE DEVELOPS
OVER THE BIG BEND OF TEXAS. THIS WILL ALLOW FOR THE WINDS TO SWING
EASTERLY AND INCREASE TO BREEZY CONDITIONS BY MONDAY. THE LOW WILL
MOVE TO THE EAST AND THROUGH NORTH FLORIDA MIDDLE OF NEXT WEEK
BRINGING SOME LOW LEVEL MOISTURE TO THE AREA. SO WILL KEEP THE
WEATHER DRY THROUGH MONDAY...BEFORE INTRODUCING SLIGHT CHANCE OF
POPS ALONG THE EAST COAST AREAS ON TUESDAY AND ALL OF THE CWA ON
WEDNESDAY.

.EXTENDED FORECAST...
THE LOW WILL THEN MOVE EAST INTO THE WESTERN ATLANTIC WATERS LATE
NEXT WEEK...AS HIGH PRESSURE QUICKLY MOVES EAST THROUGH THE
SUNSHINE STATE. ANOTHER COLD FRONT WILL THEN PASS THROUGH SOUTH
FLORIDA FROM THE NORTH EARLY NEXT WEEKEND BRINGING ANOTHER SLIGHT
CHANCE OF POPS TO THE CWA FOR EARLY NEXT WEEKEND.

&&

.AVIATION...
VFR CONDITIONS WILL CONTINUE FOR ALL S FLA TERMINALS THROUGH SUNDAY.
STRONG NW WINDS GU STING TO OVER 20 KT WILL SUBSIDE AFT 23Z TO LESS
THAN 10 KT BUT REMAIN IN THE NW DIRECTION. AS THE SFC HI SHIFTS EAST
INTO THE ATLANTIC, THE WINDS WILL SHIFT TO NE AFT 15Z ALONG THE E
CST AND AFT 12Z AT KAPF.

&&

.MARINE...
THE WINDS EARLY THIS AFTERNOON HAVE BEEN FROM THE NORTHWEST AT 20
TO 25 KNOTS RANGE WITH GUSTS TO GALE FORCE. THE WINDS WILL SLOWLY
DECREASE THIS EVENING...AND SHOULD BE BELOW 20 KNOTS FROM THE
NORTH BY MIDNIGHT TONIGHT. THE WINDS WILL THEN SWING TO A EASTERLY
DIRECTION SUNDAY INTO EARLY NEXT WEEK...AS THE WIND SPEEDS WILL
REMAIN BREEZY.

THE SEAS WILL BE REMAIN BELOW 7 FEET FOR THE NEAR-SHORE ATLANTIC
WATERS AND THE NEAR-SHORE GULF WATERS. THE SEAS IN THE GULF STREAM
WILL BE 10 TO 12 FEET TONIGHT BELOW SLOWLY FALLING TO LESS THAN 7
FEET BY MONDAY. FOR THE OFFSHORE GULF WATERS...SEAS WILL BE 6 TO 8
FEET THIS EVENING BELOW SLOWLY FALLING TO BELOW 6 FEET BY SUNDAY
AFTERNOON. SO WILL CONTINUE THE SCA FOR ALL SOUTH FLORIDA WATERS
THROUGH THIS EVENING...AND THEN A SCA FOR SEAS FOR THE GULF STREAM
AND OFFSHORE GULF WATERS AFTER MIDNIGHT TONIGHT.

THE HIGH RISK OF RIP CURRENTS WILL ALSO CONTINUE FOR THE WEST
COAST BEACHES THIS AFTERNOON. THE RISK OF RIP CURRENTS WILL THEN
DECREASE FOR THE WEST COAST BEACHES ON SUNDAY INTO EARLY NEXT
WEEK...BUT THE EAST COAST BEACHES WILL SEE AN INCREASE IN THE RISK
OF RIP CURRENTS FOR THE SAME TIME.

&&

.FIRE WEATHER...
THE TEMPS THIS AFTERNOON HAVE BEEN IN THE MID TO UPPER 60S WITH
DEW POINTS AROUND 40 OVER THE NORTHWEST INTERIOR AREAS. TEMPS
SHOULD NOT WARM MUCH MORE THIS AFTERNOON OVER THIS AREA...BUT IF
THE DEW POINTS DROP ANY MORE...THE RELATIVE HUMIDITIES WILL THEN
DROP BELOW 35 PERCENT THIS AFTERNOON. THE WINDS HAVE ALSO BEEN
ABOVE 15 MPH AT THE 15 FOOT LEVEL. SO A RED FLAG WARNING COULD BE
NEEDED FOR THE NORTHWEST INTERIOR AREAS...AND WE WILL CONTINUE TO
MONITOR THIS AREA THROUGH THE AFTERNOON HOURS.

TEMPS ON SUNDAY WILL BE IN THE 70S WITH DEW POINTS AROUND 40 OVER
THE WESTERN INTERIOR AND WEST COAST AREAS TO THE MID 40S OVER REST OF
THE CWA. THIS WILL ALLOW FOR THE RELATIVE HUMIDITIES TO FALL INTO
THE LOWER 30S FOR 4 HOURS OVER THE WESTERN INTERIOR AND WEST COAST
AREAS ON SUNDAY AFTERNOON. SO WILL CONTINUE THE FIRE WEATHER WATCH
FOR THE WESTERN INTERIOR AND WEST COAST AREAS FOR SUNDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  45  71  61  78 / -  -  10 20
FORT LAUDERDALE  49  72  64  79 / -  -  10 20
MIAMI            50  73  65  80 / -  -  10 20
NAPLES           43  72  52  80 / -  -  -  10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...WIND ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR FLZ063-FLZ066-
     FLZ067-FLZ068-FLZ069-FLZ070-FLZ071-FLZ072-FLZ073-FLZ074-
     FLZ075-FLZ168-FLZ172-FLZ173-FLZ174.

     FIRE WEATHER WATCH SUNDAY AFTERNOON FOR FLZ063-FLZ066-FLZ069-
     FLZ070.

     FROST ADVISORY FROM 4 AM TO 9 AM EDT SUNDAY FOR FLZ063-FLZ066.

AM...SMALL CRAFT ADVISORY UNTIL 11 PM EST THIS EVENING FOR AMZ610-
     AMZ630-AMZ650-AMZ651-AMZ670-AMZ671.

     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 11 PM EST THIS
     EVENING TO 12 PM EDT SUNDAY FOR AMZ650-AMZ651-AMZ670-AMZ671.

GM...SMALL CRAFT ADVISORY UNTIL 11 PM EST THIS EVENING FOR GMZ656-
     GMZ657-GMZ676.

     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 11 PM EST THIS
     EVENING TO 12 PM EDT SUNDAY FOR GMZ676.

&&

FORECAST...54/BNB
SHORT TERM/AVIATION...30/KOB
Hazardous weather outlook, Mar 8, 10:57 AM EST, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
1057 AM EST SAT MAR 8 2008

FLZ063-066>075-168-172>174-090400-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
1056 AM EST SAT MAR 8 2008

...HIGH RISK OF RIP CURRENTS COLLIER COUNTY BEACHES TODAY...
...WIND ADVISORY THROUGH 4 PM THIS AFTERNOON...
...WIND CHILLS IN THE 30S NORTHWEST TONIGHT...
...WAVES 7 TO 9 FEET GULF STREAM AND OUTHER GULF WATERS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: DEVELOPING STRONG NORTHWEST WINDS OF 20 TO 25 MPH
WILL DEVELOP A HIGH RISK OF RIP CURRENTS AT THE BEACHES OF
COLLIER COUNTY TODAY.

WIND: SUSTAINED WINDS OF 25 MPH OR GREATER WITH HIGHER GUSTS WILL
PERSIST ACROSS MUCH OF SOUTH FLORIDA THROUGH LATE THIS AFTERNOON.

TEMPERATURES: MINIMUM TEMPERATURES TONIGHT COULD FALL TO AROUND
40 DEGREES IN GLADES AND HENDRY COUNTIES. COMBINED WITH THE WIND
WIND CHILLS COULD FALL TO 35 DEGREES FOR A COUPLE OF HOURS SUNDAY
MORNING.

WAVES: SEAS WILL BUILD TO 7 TO 9 FEET IN THE GULF STREAM WATERS
TODAY AND IN THE OFFSHORE WATERS OFF OF COLLIER COUNTY WATERS BY
TONIGHT...BEFORE GRADUALLY SUBSIDING LATE IN THE WEEKEND.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ATLANTIC MARINE CONDITIONS WILL REMAIN HAZARDOUS THROUGH MONDAY. THE
RISK OF RIP CURRENTS AT THE BEACHES OF EASTERN FLORIDA WILL DEVELOP
SUNDAY AND PERSIST INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 11:52 PM ESTSpecial Marine WarningMFL83 min
Mar 8, 1:04 AM ESTSpecial Weather StatementMFLGlades56 min
Mar 8, 1:50 AM ESTSpecial Weather StatementMFLCollier25 min
Mar 8, 2:08 AM ESTSpecial Weather StatementMFLGlades37 min
Mar 8, 2:17 AM ESTSpecial Weather StatementMFLCollier28 min
Mar 8, 2:22 AM ESTSpecial Marine WarningMFL83 min
Mar 8, 2:44 AM ESTSpecial Marine WarningMFL61 min
Mar 8, 2:46 AM ESTSpecial Weather StatementMFLCollier44 min
Mar 8, 3:28 AM ESTSpecial Weather StatementMFLCollier32 min
Mar 8, 4:00 AM ESTSpecial Weather StatementMFLPalm Beach45 min
Mar 8, 4:05 AM ESTSpecial Weather StatementMFLCollier25 min
Mar 8, 4:10 AM ESTSpecial Weather StatementMFLPalm Beach50 min
Mar 8, 4:42 AM ESTSpecial Weather StatementMFLMiami-Dade33 min
Mar 8, 4:55 AM ESTSpecial Weather StatementMFLPalm Beach50 min
Mar 8, 5:00 AM ESTMarine Weather StatementMFL11 hr
Mar 8, 6:34 AM ESTSpecial Marine WarningMFL56 min
Mar 8, 6:35 AM ESTSpecial Marine WarningMFL55 min
Mar 8, 8:40 AM ESTWind AdvisoryMFLBroward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more7 hr
Mar 8, 2:07 PM ESTFrost AdvisoryMFLGlades, Hendry16 hr
Mar 8, 2:33 PM ESTFire Weather WatchMFLCollier12 hr

Nearby

Red Flag Warnings in Florida, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.